# SDR P5CA9600818

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Module
- Part number: 60B002012
- Condition: Cracked
- Location: Nr 3 Hyd Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 3 HYDRAULIC SYSTEM FILTER MODULE.  REPLACED MODULE PER BOEING MAINTENANCE MANUAL 29-11-23.
